skin-hair-icon
Dermatologists
I have been using sofradex f ointment n now i want to stop it but my facing so much trouble like rashes itchiness burning sensation. What do i do?
73 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. You seem to have developed side effects due to use of topical steroid.  The following steps will help you :1. Stop the cream you ate using. 2.see a qualified dermatologist 3.you'll need very mild steroids to help your skin wean off for a week or two as advised by the dermatologist.  4. You must use sunscreens and may need topical retinoid cream - to induce skin changes towards improvement and to keep pimples and rashes away. How this helps.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.